# SDR AUS20021244

- Difficulty date: October 29, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 12679
- Condition: Vibrates
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

(AUS) NR 4 ENGINE VIBRATION EXCESSIVE. ENGINE VIBRATION WAS ACCOMPANIEDBY A NOTICEABLE AIRFRAME VIBRATION.
